Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The Brauer group of polynomial rings

Frank Rimi DeMeyer

Vol. 59 (1975), No. 2, 391–398
Abstract

Let R be a commutative ring and S a commutative R-algebra. The induced homomorphism B(R) B(S) of Brauer groups is studied for the following choices of S. First, S = R∕I where I is an ideal in the radical of R. Second, S = R[x] the ring of polynomials in one variable over R. Third, S = K the quotient field of R when R is a domain.

Mathematical Subject Classification
Primary: 13A20
Milestones
Received: 14 April 1975
Published: 1 August 1975
Authors
Frank Rimi DeMeyer